# SDR SWAA2018121827703

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 25,823 hours, 15,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 207377
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT COVER FELL OFF.  SECURED COVER PER SIP.
